Loading...
Loading...

Go to the content (press return)

Bouncing cosmologies in geometries with positively curved spatial sections

Author
Haro, J.
Type of activity
Journal article
Journal
Physics letters B
Date of publication
2016-09-10
Volume
760
First page
605
Last page
610
DOI
https://doi.org/10.1016/j.physletb.2016.07.053 Open in new window
Repository
http://hdl.handle.net/2117/91084 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S037026931630394X Open in new window
Abstract
Background bouncing cosmologies, driven by a single scalar field, having a quasi-matter domination period during the contracting phase, i.e., depicting the so-called Matter Bounce Scenario, are reconstructed for cosmologies with spatial positive curvature. These cosmologies lead to a nearly flat power spectrum of the fluctuation curvature in co-moving coordinates for modes that leave the Hubble radius during this quasi-matter domination period, and whose spectral index and its running, which are...
Citation
Haro, J. Bouncing cosmologies in geometries with positively curved spatial sections. "Physics letters B", 10 Setembre 2016, vol. 760, p. 605-610.
Group of research
EDP - Partial Differential Equations and Applications

Participants

Attachments